Application of parameter-expanding method to strongly nonlinear oscillators

Da Hua Shou, Ji Huan He

Research output: Journal article publicationJournal articleAcademic researchpeer-review

171 Citations (Scopus)

Abstract

The parameter-expanding method is applied to a strongly nonlinear oscillator. The obtained frequency is of high accuracy which is valid for the whole solution domain. Comparison of the obtained solution with exact solution is also given.

Original languageEnglish
Pages (from-to)121-124
Number of pages4
JournalInternational Journal of Nonlinear Sciences and Numerical Simulation
Volume8
Issue number1
DOIs
Publication statusPublished - 2007

Keywords

  • Nonlinear oscillator
  • Parameter-expanding method

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Computational Mechanics
  • Modelling and Simulation
  • Engineering (miscellaneous)
  • Mechanics of Materials
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this